i'm on my first pack and i'm taking the green pills right now. and i started taking my birth control on a Sunday.
Yes, continue to take the pills as they come in the pack no matter what your body is doing. It is not unusual to have bleeding mid cycle when you first start the pill. This is called breakthrough bleeding. It will eventually stop and everything will regulate out and you will bleed during your fourth week (the week of the placebos) It is just the pill mixing with your own natural hormones. Within the next few months your own hormones will be supressed by the pills hormones and things will regulate. Just keep taking your pill every day, preferably around the same time of day.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2009 • 1 answer
Im taking tri-nessa birth control pills and I have very bad moodswings, what can I do to stop these?
Posted 29 Jun 2011 • 2 answers
Posted 20 Feb 2013 • 2 answers
Posted 28 Jan 2014 • 1 answer
Posted 8 Dec 2015 • 0 answers